sexologist-icon
Burning feeling in uterus
Yesterday i took birth control pills (i pill) and now uterus feels like it's burning... ... ...what should i do.. i m now drinking lots of water
186 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Consult gynecologist and get local examination done.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Gassy feeling in uterus
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.